Nurofen Ibuprofen 200mg 96 Caplets

Nurofen Caplets have the same pain-relieving strength as Nurofen Tablets but are oval in shape.
Nurofen Caplets have the same pain-relieving strength as Nurofen Tablets but are oval in shape.nurofen caplets have the same pain-relieving strength as nurofen tablets but are oval in shape.
More Information
Ingredients (per Caplet): Ibuprofen 200mg. Contains sucrose.
Warnings Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use in children under 7 years of age.Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver o
Additional Info GimmeNow Online Store
Brand Nurofen
Directions Take with water.Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours).Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).STORAGE IN
Common Uses Nurofen caplets provide relief from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.
Short Description Nurofen Caplets have the same pain-relieving strength as Nurofen Tablets but are oval in shape.
Write Your Own Review
You're reviewing:Nurofen Ibuprofen 200mg 96 Caplets
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Nurofen Ibuprofen 200mg 96 Caplets

$28.00